# SDR CA010914007

- Difficulty date: September 7, 2001
- Submitted: September 21, 2001
- Operation: Air carrier
- Make and model: Lear 35LEAR
- Aircraft time: 14,752 hours
- Engine: Garrtt TFE73122B
- System (JASC): 2612 · Fire Detection
- Part: Bonding Jumper
- Part number: MS250832DE5
- Condition: Failed
- Location: Otbd Connector
- Component: Sensing Element, Kidde, 896H16
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

(CAN) DUING CRUISE PILOTS NOTICED RT ENGINE FIRE INDICTION, FIRED BOTH BOTTLES AND DID EMERGENCY LANDING IN JFK AIRPORT. AFTER VISUAL INSPECTION OF RT ENGINE FIRE DETECTION SYSTEM, THE OUTBOARD CONNECTOR ON THE GEARBOX FIRE LOOP WAS FOUND TO BE IN LOOSE. CONNECTOR RE-SECURED AND FIRE DETECTION SYSTEM FUNCTION CHECK C/O, NO FAULT.REF: LEAR 35/36 IPC 26-10-30
